# SDR SWAA2022050490642

- Difficulty date: April 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737
- Aircraft serial: 36662
- Aircraft time: 38,917 hours, 23,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727 TO BS 807 AT LEVEL STR 25L AND LBL 21 AT AFT CARGO COMPARTMENT 2022-168764 / [01] REPLACED NEW SUPPORT ZEE LOCATED BTW BS 727 TO BS 807 AT LEVEL STR 25L AND LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500-16 SEE INDIVIDUAL SIGNOFFS BELOW;[02] 0605;[03] STEP 2  BY ENTER IN ERROR;[04] CORREECTED STEP 1 REPLACED NEW SUPPORTSUPPORT ZEE AND SPLICE LOCATED BTW BS 727 TO BS 807 PLUS 40 INCH (847) AT LEVEL STR 25L AND LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500-16 REV: -;[05] STEP 4 VERIFIED AND CORRECTIVE ACTION COMPLETED: ITEM RII : REPLACED NEW SUPPORTSUPPORT ZEE AND SPLICE LOCATED BTW BS 727 TO BS 807 PLUS 40 INCH (847) AT LEVEL STR 25L AND LBL 21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A7500-16 REV: -
